# SDR CALA2009100900616

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 27,739 hours, 8,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141A61501
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 ENTRANCE DOOR HARD TO OPEN FROM OUTSIDE.  LUBED L2 ENTRANCE DOOR, OPS CHECK GOOD, OK TO CONTINUE.
